Improved rendering of the Lorenz equations

Novak, M.M. (1991) Improved rendering of the Lorenz equations. Image and Vision Computing, 9(3), pp. 169-174. ISSN (print) 0262-8856

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: lorenz equations, color rendering, visualization
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 28 Mar 2012 12:58
Last Modified: 28 Mar 2012 12:58

Actions (Repository Editors)

Item Control Page Item Control Page